# SDR SWAA2022063014881

- Difficulty date: June 3, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HORIZONTAL PRESSURE DECK; RBL 40; BS 663+2 AS MARKED. / [01] REMOVED THE ADJACENT STRUCTURE; FASTENERS COMMON TO THE DAMAGE WEB IAW SRM 51-40-02. CUTED AND REMOVED THE DAMAGE PART OF THE WEB PER SRM 53-40-51-2R-2.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] HFEC INSPECTED CUT EDGE; AND ALL HOLES IN THE REPAIR AREA; PER NDTM PT 6 51-00-00 PROCEDURE 23 AND 16; NO CRACKS NOTED; EQUIP ID IS000680 04/2023  VISUALLY INSPECTED AT AND AROUND REPAIR AREA; NO DEFECTS NOTED;[04] LOCATED; DRILLED AND TRIMMED TO SIZE -1 DOUBLER MADE FROM 2024-T3 CLAD LOT# 1483761-1; -2 STIFFENERS (7EA); MADE FROM BAC1505-100052#7075-T6511 LOT# 1483757-1; AND -3 WEB MADE FROM 2024-T3 CLAD LOT# 1477768-1 PER SRM 53-40-51-2R-2 PARA. 4E-G (TABLE 201);
